Asymptotic expansion for pricing options for a mean-reverting asset with multiscale stochastic volatility

Mei Choi CHIU, Yu Wai LO, Hoi Ying WONG

Research output: Contribution to journalArticlespeer-review

12 Citations (Scopus)

Abstract

This work investigates the valuation of options when the underlying asset follows a mean-reverting log-normal process with a stochastic volatility that is driven by two stochastic processes with one persistent factor and one fast mean-reverting factor. Semi-analytical pricing formulas for European options are derived by means of multiscale asymptotic techniques. Numerical examples demonstrate the use of the model and the quality of the numerical scheme. Copyright © 2011 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)289-295
JournalOperations Research Letters
Volume39
Issue number4
DOIs
Publication statusPublished - Jul 2011

Citation

Chiu, M. C., Lo, Y. W., & Wong, H. Y (2011). Asymptotic expansion for pricing options for a mean-reverting asset with multiscale stochastic volatility. Operations Research Letters, 39(4), 289-295. doi: 10.1016/j.orl.2011.06.002

Keywords

  • Option pricing
  • Mean reversion
  • Multiscale asymptotic
  • Stochastic volatility

Fingerprint Dive into the research topics of 'Asymptotic expansion for pricing options for a mean-reverting asset with multiscale stochastic volatility'. Together they form a unique fingerprint.